ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

.

Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.23671/VNC.2014.1.7423

Subdomains method for solution of a singular first kind integral equation with Cauchy kernel

Hajrullina L. E. , Habibullina G.Z.
Vladikavkaz Mathematical Journal 2014. Vol. 16. Issue 1.
Abstract:
The method of subdomains solution of a singular integral equation of the first kind with Cauchy kernel is investigated. A pair of weight spaces, which are the narrowing of the space of continuous functions are introduced. The correctness of the equations on this pair of spaces is proved. Sufficient conditions for the convergence of the method of subdomains in the uniform metric are established.
Keywords: singular integral equations, Cauchy kernel, method of subdomains
Language: Russian Download the full text  
For citation: Hajrullina L. E. , Habibullina G.Z. Subdomains method for solution of a singular first kind integral equation with Cauchy kernel. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 16, no. 1, pp.50-56. DOI 10.23671/VNC.2014.1.7423
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systems guidelines | Submit manuscript |  
1999-2023